# SDR COMA9910069

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA66Z72
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, THE NLG INTRANSIT LIGHT REMAINED ON.  REPLACED THE NLG UPLOCK PROXIMITY SENSOR.
